# SDR UIEA2020020790142

- Difficulty date: February 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,031 hours, 18,815 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 146T63041
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR OUTER SKIN HOUSING WITH WEAR.( THE DAMAGED HOUSING WAS REPLACED IN ACCORDANCE WITH DRAWING 146T6301 AND CMM 52-36-16 PAR. 4F REV. 5 30MAY11. )
